# SDR 95ZZZX5351

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 237-541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION A AERO CORP IN LAKE CITY, FLORIDA, THE EXTERNAL SKIN WAS FOUND WITH NUMEROUS DENTS, FROM FS 237 TO FS 541, FROM LONGERON 17R TO LONGERON 25R.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW DC9 SRM 53-04, SRM 51-30-2, AND SRM 51-20-0.  N/R NR'S 027N1/0399, 0400, 0401, 0403, 0404, 0405, 0406, 0407, 0408, AND 0409.
